# SDR CALA2025090808599

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 33,247 hours, 12,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG39518
- Condition: Damaged
- Location: Zone 800
- Part time: 8,031 hours, 3,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ON DOOR 2L REQUIRES REPLACMENT DUE TO DAMAGE FROM DRAGGING INSTALLED L2 DOOR ESCPE SLIDE PER AMM25-66-01-400-801.   VERIFIED L2 DOOR ESCAPE SLIDE INSTALLATION PER AMM 25-66-01-400-801. REF GMM 09-25-05. OK TO CONTINUE.
